hey everyone, i've been megadosing b5 for about 3 weeks , taking 3grams a day and once i finished the bottle thats had 100 capsules i didnt buy anymore because i didnt feel like it was doing anything so i gave it up but i was reading that you can see side effects like hairloss and such and i havent had that problem but i was worried that it might be something that will happen later on in months, so my question is should i be worried about hairloss since i took 3grams of b5 a day for about 3 weeks? and if so should i buy b complex vitamins to counter the effects before anything happens? or biotin? thank you
B5 Hairlossb5 hairloss vitamin b5
Posted 19 June 2013 - 10:22 AM
No youll be fine. Most people are taking 10g + a day for a long time before they see hair loss and even then some people never have side effects. I took b5 10+ g a day for a while and never had a problem other than it didnt really help me. Anyway dont worry about it especially if your no longer taking it.
Absorica Aug 2013 -Feb2014
Claravis March 211 - July 2011
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users